Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1961. H. Vahid,
    Experience and justification: in search of the epistemic pineal gland,
    Philosophica 53(1994), 91-104  [abstract]   
     
    1962. H. Vahid,
    Experience and belief: Haack on the problem of empirical basis,
    Internat. Stud. Philos. Sci. 8(1994), 139-146  [abstract]   
     
    1963. H. Vahid,
    Origin subsequent history and necessity,
    Dialectica 48(1994), 65-73  [abstract]    MR 1283665
     
    1964. H. Mohebi and M. Radjabalipour,
    Scott Brown's techniques for perturbations of decomposable operators,
    Integral Equations Operator Theory 18(1994), 222-241  [abstract]   
     
    1965. B. Mehri and Y. Tabesh,
    Existence of periodic solution for a class of nonlinear second order ODE,
    Casopis Pest. Mat. 3(1994), 227-234  [abstract]    MR 94m:47066
     
    1966. M. Mahdavi-Hezavehi,
    Extending valuations to algebraic division algebras,
    Comm. Algebra 22(1994), 4373-4378  [abstract]    MR 95c:16022
     
    1967. G. B. Khosrovshahi and S. Ajoodani-Namini,
    More on halving the complete designs,
    Discrete Math. 135(1994), 29-37  [abstract]    MR 96c:05014
     
    1968. M. Mashinchi and M. M. Zahedi,
    On L-fuzzy primary submodules,
    Fuzzy Sets and Systems 49(1992), 231-236  [abstract]    MR 1179 750
     

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.